MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH, DX SWVLK, PEEK, 1/PK, 4.75 MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH, DX SWVLK, PEEK, 1/PK, 4.75 MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH, DX SWVLK, PEEK, 1/PK, 4.75 MM
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 10/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that a patient experienced an allergic reaction due to the peek material which resulted in wound healing disorder and reaction to the material.No further information received.Update (b)(6) 18-oct-2024: further information was provided that the initial surgery was performed (b)(6) months ago in (b)(6) 2024.The anchor is still implanted in the patient.The patient suffers diffuse pain but there is no clear indication that it comes from the anchor, and therefore the anchor was not removed by now.The surgeon now plans some additional allergic tests.No further information was made available by the customer.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
SUTR ANCH, DX SWVLK, PEEK, 1/PK, 4.75 MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20537550
Report Number1220246-2024-08274
Device Sequence Number6641404
Product Code MAI
UDI-Device Identifier00888867319912
UDI-Public00888867319912
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSUTR ANCH, DX SWVLK, PEEK, 1/PK, 4.75 MM
Device Catalogue NumberAR-8980P-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown